The Michigan Mathematical Journal

Sur le sous-groupe de décomposition d'une courbe irrationnelle dans le groupe de cremona du plan

Ivan Pan

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 2 (2007), 285-298.

Dates
First available in Project Euclid: 20 August 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1187646995

Digital Object Identifier
doi:10.1307/mmj/1187646995

Mathematical Reviews number (MathSciNet)
MR2369937

Zentralblatt MATH identifier
1144.14010

Subjects
Primary: 14E05: Rational and birational maps 14E07: Birational automorphisms, Cremona group and generalizations 14H52: Elliptic curves [See also 11G05, 11G07, 14Kxx]

Citation

Pan, Ivan. Sur le sous-groupe de décomposition d'une courbe irrationnelle dans le groupe de cremona du plan. Michigan Math. J. 55 (2007), no. 2, 285--298. doi:10.1307/mmj/1187646995. https://projecteuclid.org/euclid.mmj/1187646995


Export citation

References

  • M. Alberich-Carramiñana, Geometry of the plane Cremona maps, Lecture Notes in Math., 1769, Springer-Verlag, Berlin, 2002.
  • L. Bayle and A. Beauville, Birational involutions of $\Bbb P^2,$ Asian J. Math. 4 (2000), 11--18.
  • A. Beauville, $p$-elementary subgroups of the Cremona group, J. Algebra (to appear).
  • A. Beauville and J. Blanc, On Cremona transformations of prime order, C. R. Acad. Sci. Paris Sér. I Math. 339 (2004), 257--259.
  • J. Blanc, I. Pan, and T. Vust, Sur un théorème de Guido Castelnuovo, preprint, 2006, www.mat.ufrgs.br/\~,pan/preprints.
  • G. Castelnuovo, Sulle transformazioni cremoniane del piano che ammetono una curva fisse, Rend. Accad. Lincei (1892); Memorie scelte, Bologne, Zanichelli (1937).
  • ------, Sulla razionalità delle involuzione piane, Math. Ann. 44 (1894), 125--154.
  • A. B. Coble, Algebraic geometry and theta functions, Amer. Math. Soc. Colloq. Publ., 10, Amer. Math. Sci., Providence, RI, 1961.
  • A. Comessatti, Fondamenti per la geometria sopra le superficie razionali del punto de vista reale, Math. Ann. 73 (1912), 1--72.
  • J. L. Coolidge, A treatise on algebraic plane curves, Dover, New York, 1959.
  • M. Demazure, Surfaces de Del Pezzo, Séminaire sur les singularités des surfaces (Palaiseau, 1976--1977), Lecture Notes in Math., 777, pp. 23--69, Springer-Verlag, Berlin, 1980.
  • T. de Fernex, On planar Cremona maps of prime order, Nagoya Math. J. 174 (2004), 1--28.
  • T. de Fernex and L. Ein, Resolution of indeterminacy of pairs, Algebraic geometry (M. C. Beltrametti et al., eds.), pp. 165--177, de Gruyter, Berlin, 2002.
  • G. Gherardelli, Roma, Academia dei Lincei, Rendiconti (6) 11 (1930), 173--179.
  • M. H. Gizatullin, The decomposition, inertia and ramification groups in birational geometry, Algebraic geometry and its applications (Yaroslavl', 1992), Aspects Math. E, 25, pp. 39--45, Vieweg, Braunschweig, 1994.
  • L. Godeaux, Géométrie algébrique II, géométrie sur une courbe algébrique, géométrie algébrique du plan, Masson & Cie, Paris (1950).
  • H. Hudson, Cremona transformations in the plane and the space, Cambridge Univ. Press, 1927.
  • de Jonquières, De la transformation géométrique des figures planes, et d'un mode de génération de certaines courbes à double courbure de tous les ordres, Nouv. Ann. (2) 3 (1864), 97--111.
  • B. Jonzon, Über die Gruppen birationaler Transformationen der elliptischen und der hyperelliptischen Kurven in sich, Appelbergs, Uppsala, 1930.
  • S. Kantor, Theorie der endligen Gruppen von eindeutigen transformationen in der Ebene, Mayer & Müller, Berlin, 1895.
  • C. Küpper, Über das Vorkommen von linearen Scharen $g_n^(2)$ auf Curven $\bold n^\text\rm ter$ Ordnung $C^n_p,$ deren Geschlecht $p$ grösser ist als $p-1,$ das Maximalgeschlecht einer Raumcurve $\bold R^n_p_1,$ Prag. Ber. 18 (1892), 264--272.
  • V. Snyder, A. Coble, A. Emch, S. Lefschetz, F. Sharp, and C. Sizam, Selected topics in algebraic geometry, Report of the Committe on rational transformations, Chelsea, New York, 1970.
  • A. J. Sommese, Hyperplane sections of projective surfaces I. The adjunction mapping, Duke Math. J. 46 (1979), 377--401.
  • A. Van de Ven, On the 2-connectedness of very ample divisors on a surface, Duke Math. J. 46 (1979), 403--407.
  • A. Wiman, Zur theorie der endlichen Gruppen von birationalen transformationen in der Ebene, Math. Ann. 48 (1896), 195--240.
  • O. Zariski, Commutative algebra, vol. 1, Van Nostrand, Princeton, NJ, 1958.